# SDR ASOA04677

- Difficulty date: August 29, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4739 - DURING CLIMB-OUT FROM LEX-DFW, WITH THE LEFT PACK DEFERRED THE CREW RECEIVED A RIGHT PACK HIGH PRESSURE MESSAGE.  THE QRH WAS COMPLIED WITH BUT THE RIGHT PACK WOULD NOT RESET.  SOME PASSENGERS WERE REPORTED AS FEELING ILL AND DIZZY WITH THE COCKPIT BECOMING VERY HOT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CVG, LANDING SAFELY.  MAINTENANCE RESET THE RIGHT PACK AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
